advertisement
Question
Posted by: Hijack victim | 2006/04/20

Curious About Zopax 0.25mg

my fiance' was hijacked 2 weeks ago.doctor put him on Zopax to help cope with the emotional stress.we have been trying to be intimate and he hasn't been able to enjoy himself as he used to.i suspect its the medication he's taking but he seems to think it's more and he's getting worried it's something long-term.
he has no problem with erection and being in the mood to be with me. but when we actually making love, he doesnt feel like he's going to climax.also think he's stressing himself out that his sexual pleasures has changed after the hijacking.do you think the Zopax has this side-effect? he only took the Zopax at night since the 6/04.he has stopped now.if it is a side-effect of the medication, how long will it take to wear off??

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

HJ

Changes in Libido and similar effects have been reported with alprazolam, although less frequent. It may also be related to post traumatic stress which may take longer to clear.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Shaun Carter | 2015/06/14

Hi there these side affects are normal... it does indeed lower the Libido but it does work through the system... it will come right...

Reply to Shaun Carter

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement